A client receiving an IV unfractionated heparin infusion has… | MyMerci
100% of solvers got this wrongTry ›
Blood/Blood Products

A client receiving an IV unfractionated heparin infusion has oozing from the venipuncture site and an aPTT above the therapeutic range. Which action should the nurse take?

Explanation
Bleeding with an elevated aPTT indicates excessive anticoagulation. The nurse should follow the heparin protocol, hold or adjust the infusion as directed, and notify the provider. Increasing heparin, massaging the site, or adding aspirin increases bleeding risk.
Next question on this topicA 45-year-old patient stable on sertraline 100 mg daily was prescribed tramadol for acute …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.